Open Journal of Philosophy

Vol.2 No.2(2012), Paper ID 19198, 6 pages

DOI:10.4236/ojpp.2012.22025

 

Some Remarks on the Physicalist Account of Mathematics

 

Ferenc Csatari

 

Department of Logic, Institute of Philosophy, E?tv?s Loránd University, Budapest, Hungary

 

Copyright © 2012 Ferenc Csatari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Csatari, F. (2012). Some Remarks on the Physicalist Account of Mathematics. Open Journal of Philosophy, 2, 165-170. doi: 10.4236/ojpp.2012.22025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.